Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Influence of drugs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   what if a person takes tessalon 6 iborven ristirel and xanax every nite
Doctor :   Can you mention the generic name of these drugs?
User :   she acts like she is drunk and slurs her words and sounds like that when she wakes up too
Doctor :   Ok
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   female
User :   250
User :   5'7
User :   not sure of the other generic names
Doctor :   Were these drugs given under prescription? For what condition is she using this?
User :   but the tessalon is a sleeping pill
Doctor :   Can you mention her age?
User :   xanax for depession
User :   52
Doctor :   Did she consult a physician?
User :   ristiril is sleeping pill
User :   she had a drug problem and we think she is miss using them
Doctor :   What health problem does she have?
User :   none
Doctor :   It indicates that she is abusing the drugs. I suggest that you get her a physician consultation as soon as possible.
Doctor :   She may need to go to a de-addiction centre and she may need psychotherapy or behaviour therapy.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor